Loading...
Loading...

Go to the content (press return)

Hip-hop solutions of the 2N-body problem

Author
Barrabés, E.; Cors, J.; Pinyol, C.; Soler, J.
Type of activity
Journal article
Journal
Celestial mechanics and dynamical astronomy
Date of publication
2006-09
Volume
95
Number
1-4
First page
55
Last page
66
DOI
https://doi.org/10.1007/978-1-4020-5325-2_3 Open in new window
Repository
http://hdl.handle.net/2117/21119 Open in new window
URL
http://link.springer.com/chapter/10.1007%2F978-1-4020-5325-2_3 Open in new window
Abstract
Hip-hop solutions of the 2N-body problem with equal masses are shown to exist using an analytic continuation argument. These solutions are close to planar regular 2N-gon relative equilibria with small vertical oscillations. For fixed N, an infinity of these solutions are three-dimensional choreographies, with all the bodies moving along the same closed curve in the inertial frame. Hip–Hop solutions of the 2N–body problem with equal masses are shown to exist using an analytic continuation arg...
Citation
Barrabes, E. [et al.]. Hip-hop solutions of the 2N-body problem. "Celestial mechanics and dynamical astronomy", Setembre 2006, vol. 95, núm. 1-4, p. 55-66.
Keywords
Analytic continuation, Choreographies, Hip-hop, N-body problem

Participants

Attachments